# SDR UPS00232837

- Difficulty date: May 7, 2000
- Submitted: June 9, 2000
- Operation: Air carrier
- Aircraft: N949UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19717
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Condition: Corroded
- Location: Hs Sta 155-190
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, CORROSION, LEFT HORIZONTAL STABILIZER, REAR SPAR, UPPER CAP, BALANCE PANEL BAY 4 STABILIZER STATION 155 - 190.  CUT OUT DAMAGED SECTION, CORROSION FOUND OUT OF LIMITS.  INSTALLED RE AIR IN ACCORDANCE WITH SRM 55-10-5 FIG 1, MATERIAL USED, 7075-T6, 0. 080, 20.0 X 1 X 1 INCH.
